Translator Disclaimer
2008 Quotients of fake projective planes
JongHae Keum
Geom. Topol. 12(4): 2497-2515 (2008). DOI: 10.2140/gt.2008.12.2497

Abstract

Recently, Prasad and Yeung classified all possible fundamental groups of fake projective planes. According to their result, many fake projective planes admit a nontrivial group of automorphisms, and in that case it is isomorphic to 3, 7, 7:3 or (3)2, where 7:3 is the unique nonabelian group of order 21.

Let G be a group of automorphisms of a fake projective plane X. In this paper we classify all possible structures of the quotient surface XG and its minimal resolution.

Citation

Download Citation

JongHae Keum. "Quotients of fake projective planes." Geom. Topol. 12 (4) 2497 - 2515, 2008. https://doi.org/10.2140/gt.2008.12.2497

Information

Received: 3 March 2008; Revised: 14 June 2008; Accepted: 5 June 2008; Published: 2008
First available in Project Euclid: 20 December 2017

zbMATH: 1222.14088
MathSciNet: MR2443971
Digital Object Identifier: 10.2140/gt.2008.12.2497

Subjects:
Primary: 14J29
Secondary: 14J27

Rights: Copyright © 2008 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.12 • No. 4 • 2008
MSP
Back to Top